Hail, Stone
- When
- June 14, 6:00 PM CST
- Where
- Stone County, Kimberling City
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.600, -93.433
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 14, 11:51 AM CST, 6 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1251 PM CDT THU JUN 14 2001 EARLY AFD DUE TO ANTICIPATED SEVERE WEATHER THIS AFTERNOON. 1ST PERIOD FORECAST CHALLENGE PCPN CHANCES TONIGHT...REST OF FORECAST IS TEMPERATURES. COLD FRONT EXTENDS FROM ERN KS TO ERN NEBRASKA...DEWPOINTS IN LOW 70S AHEAD OF FRONT...MAINLY IN THE 50S BEHIND FRONT. TSRA EXTENDS FROM SE KS THROUGH EXTREME SW MO AND INTO N CENTRAL MO. 5H/7H WINDS ARE SW WHICH IS PARALLEL SHOULD SLOW THE COLD FRONT MOVEMENT TO THE EAST...AT LEAST THAT WHAT ETA IS SHOWING. NGM HAS THE FRONT MOVING MUCH FASTER WILL LEAN TOWARDS THE SLOWER ETA FOR FRONTAL MOVEMENT. FRIDAY WILL LEAVE LOW POPS IN FOR ERN ZONES FOR THE MORNING HOURS... REST OF THE CWA SHOULD QUICKLY CLEAR OUT AROUND 12Z. REST OF FORECAST LOOKS DRY WITH A WARMING TREND BEGINNING THIS WEEKEND. EXTENDED FORECAST...MRF SHOW 5H TROF LATE THURSDAY OVER MO...BUT WILL LEAVE DRY FOR NOW. FOR PRELIMINARY COORDINATION ONLY... FCSTID = 07/SS SGF 62 84 60 87 / 70 10 5 0 JLN 61 85 61 89 / 70 10 5 0 UNO 64 87 59 88 / 70 30 5 0 VIH 60 84 58 87 / 70 30 5 0 .SGF... MO...NONE. KS...NONE.
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT THU JUN 14 2001 ...CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... A COLD FRONT OVER EASTERN KANSAS WILL BRING THE CHANCE OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. THUNDERSTORM ACTIVITY ALREADY EXTENDS FROM SOUTHEAST KANSAS INTO PORTIONS OF CENTRAL MISSOURI AND WILL CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON...ESPECIALLY ALONG AND WEST OF A SPRINGFIELD TO LAKE OF THE OZARKS LINE. THE CHANCE OF SEVERE WEATHER WILL CONTINUE THIS EVENING ACROSS THE ENTIRE AREA WITH THE BEST CHANCE OF SEVERE WEATHER WEST OF A JOPLIN TO SPRINGFIELD TO BRANSON LINE. DAMAGING WINDS...LARGE HAIL... LOCALIZED FLOODING AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. SPOTTER AND EMERGENCY MANAGER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. .EXTENDED OUTLOOK... NO SEVERE WEATHER EXPECTED THROUGH THE PERIOD. SS @RUKWBCeKDENWWUS35 KSGF 141800 SPSSGF KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT THU JUN 14 2001 ...CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... A COLD FRONT OVER EASTERN KANSAS WILL BRING THE CHANCE OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. THUNDERSTORM ACTIVITY ALREADY EXTENDS FROM SOUTHEAST KANSAS INTO PORTIONS OF CENTRAL MISSOURI AND WILL CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON...ESPECIALLY ALONG AND WEST OF A SPRINGFIELD TO LAKE OF THE OZARKS LINE. THE CHANCE OF SEVERE WEATHER WILL CONTINUE THIS EVENING ACROSS THE ENTIRE AREA WITH THE BEST CHANCE OF SEVERE WEATHER WEST OF A JOPLIN TO SPRINGFIELD TO BRANSON LINE. DAMAGING WINDS...LARGE HAIL... LOCALIZED FLOODING AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. SPOTTER AND EMERGENCY MANAGER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. .EXTENDED OUTLOOK... NO SEVERE WEATHER EXPECTED THROUGH THE PERIOD. SS
KSZ073-097-101-MOZ055>057-066>069-077>081-088>092-094-150100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 156 PM CDT THU JUN 14 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 424...IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARTON...BENTON...CAMDEN...CEDAR...DADE...DALLAS...GREENE... HICKORY...JASPER...LACLEDE...LAWRENCE...MILLER...MORGAN...POLK...ST. CLAIR...VERNON...WEBSTER AND WRIGHT. IN KANSAS: BOURBON...CHEROKEE AND CRAWFORD. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOLIVAR... CAMDENTON...FORT SCOTT...JOPLIN...LEBANON...MOUNT VERNON...NEVADA... OSAGE BEACH...PITTSBURG...SPRINGFIELD AND STOCKTON. A COLD FRONT MOVING INTO THE MISSOURI OZARKS THIS AFTERNOON WILL TRIGGER NUMEROUS THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CISSELL/SHUMWAY
MOZ093-095-096-101>104-150100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 216 PM CDT THU JUN 14 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 425...IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARRY...CHRISTIAN...DOUGLAS...MCDONALD...NEWTON...STONE AND TANEY. SOME CITIES IN THIS TORNADO WATCH INCLUDE AVA...BRANSON...MONETT... NEOSHO AND OZARK. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BEs IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SS/DC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT THU JUN 14 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 PM COLLINS MO FLOOD
06/14/01 ST.CLAIR WATER OVER THE ROAD ON
HIGHWAYS 13 AND 54 NEAR
COLLINS. REPORTED BY
VOLUNTEER OBSERVER.
0255 PM WEAUBLEAU MO FLOOD
06/14/01 HICKORY FLOODING REPORTED AT
HIGHWAY 54 NEAR
WEAUBLEAU. HIGHWAY 83
NEAR WHEATLAND ALSO
FLOODED. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0300 PM FRISTOE MO FLOOD
06/14/01 BENTON HIGHWAY 65 FLOODED NEAR
FRISTOE. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0308 PM HUMANSVILLE MO .75 INCH HAIL
06/14/01 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0340 PM HUMANSVILLE MO WIND DAMAGEf
06/14/01 POLK TREE KNOCKED DOWN OVER
POWER LINES...REPORED
BY ELECTRIC COOPERATIVEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT THU JUN 14 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0540 PM PINEVILLE MO WIND DAMAGE
06/14/01 MCDONALD SMALL LIMBS AND TREES
DOWN. REPORTED BY
EMERGENCY MANAGEMENT.qThe Springfield radar (KSGF), 71 km away, was scanning. The volume nearest the first event began at 00:04 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2001Every state in 2001This day in weather historyWarnings in Missouri, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5250842.